Alert archive / Texas / High Wind Warnings in 2006
High Wind Warning 3, NWS Fort Worth, TX
NWS Fort Worth, TX issued this high wind warning at Apr 18, 2006, 8:48 PM CDT for 5 counties in Texas. It took effect at Apr 18, 2006, 9:00 PM CDT. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 18, 2006, 8:48 PM CDT (01:48 UTC)
- In effect from
- Apr 18, 2006, 9:00 PM CDT
- Expired
- Apr 19, 2006, 12:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
Counties Bell County, TX, Falls County, TX, Leon County, TX, Milam County, TX, Robertson County, TX
The radar
The Ft Hood radar (KGRK), 70 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 18, 9:54 PM CDT | NON-TSTM WND DMG | Rosebud, TX | ROOF DAMAGED...POWER OUT ACROSS TOWN |
| Apr 18, 10:11 PM CDT | NON-TSTM WND DMG | Bremond, TX | POWER LINES DOWN |
| Apr 18, 11:14 PM CDT | NON-TSTM WND GST 60 | Rockdale, TX | RELAYED BY AMATEUR RADIO OPERATORS |
| Apr 18, 11:21 PM CDT | NON-TSTM WND DMG | 3 W Hearne, TX | TREES DOWNED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.8 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4420 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 190148 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 848 PM CDT TUE APR 18 2006 ...HIGH WIND WARNING IN EFFECT THROUGH 1000 PM... .DISCUSSION...HIGH WINDS ASSOCIATED WITH DISSIPATING THUNDERSTORMS WILL OCCUR THROUGH 10OO PM ACROSS BELL...MILAM...AND FALLS COUNTIES. WIND GUSTS TO 60 MPH WILL BE POSSIBLE. TXZ158-160-174-190300- /O.NEW.KFWD.HW.W.0003.060419T0200Z-060419T0300Z/ BELL-FALLS-MILAM- INCLUDING THE CITIES OF...KILLEEN...TEMPLE...FORT HOOD...MARLIN... CAMERON...ROCKDALE 848 PM CDT TUE APR 18 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. HIGH WINDS ASSOCIATED WITH DISSIPATING THUNDERSTORMS WILL OCCUR THROUGH 10OO PM ACROSS PARTS OF BELL...MILAM...AND FALLS COUNTIES. WIND GUSTS TO 60 MPH WILL BE POSSIBLE. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE ARE LIKELY. WINDS THIS STRONG CAN LEAD TO PROPERTY DAMAGE AND KNOCK DOWN TREES AND POWER LINES. $$ 92
4 follow-up statements
000 WWUS74 KFWD 190222 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 922 PM CDT TUE APR 18 2006 ...HIGH WIND WARNING IN EFFECT THROUGH 1000 PM... .DISCUSSION...HIGH WINDS ASSOCIATED WITH DISSIPATING THUNDERSTORMS WILL OCCUR THROUGH 1000 PM ACROSS BELL...MILAM...AND FALLS COUNTIES. WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE. RADAR CONTINUES TO INDICATE WINDS OF 60 TO 80 MPH AT 2000 FEET ABOVE THE SURFACE. TXZ158-160-174-190330- /O.CON.KFWD.HW.W.0003.000000T0000Z-060419T0300Z/ BELL-FALLS-MILAM- INCLUDING THE CITIES OF...KILLEEN...TEMPLE...FORT HOOD...MARLIN... CAMERON...ROCKDALE 922 PM CDT TUE APR 18 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... HIGH WINDS ASSOCIATED WITH DISSIPATING THUNDERSTORMS WILL OCCUR THROUGH 1000 PM ACROSS PARTS OF BELL...MILAM...AND FALLS COUNTIES. WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE. THE STRONGEST WINDS ARE EXPECTED TO OCCUR OVER EASTERN BELL COUNTY AND WESTERN FALLS COUNTY. THE CITIES OF WESTPHALIA AND BARCLAY APPEAR TO BE IN THE PATH OF THE STRONGEST WINDS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE ARE LIKELY. WINDS THIS STRONG CAN LEAD TO PROPERTY DAMAGE AND KNOCK DOWN TREES AND POWER LINES. SEEK A STURDY SHELTER. $$ 92
000 WWUS74 KFWD 190300 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1000 PM CDT TUE APR 18 2006 ...HIGH WIND WARNING IN EFFECT THROUGH 1100 PM FOR FALLS AND ROBERTSON COUNTIES... ...HIGH WIND WARNING ALLOWED TO EXPIRE FOR BELL AND MILAM COUNTIES... .DISCUSSION...HIGH WINDS ASSOCIATED WITH DISSIPATING THUNDERSTORMS WILL OCCUR THROUGH 1100 PM ACROSS FALLS AND ROBERTSON COUNTIES. WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE. RADAR CONTINUES TO INDICATE WINDS OF 60 TO 80 MPH AT 2000 FEET ABOVE THE SURFACE. SIGNIFICANT WIND DAMAGE WAS REPORTED IN ROSEBUD AT 945 PM. TXZ158-174-190400- /O.CAN.KFWD.HW.W.0003.000000T0000Z-060419T0300Z/ BELL-MILAM- INCLUDING THE CITIES OF...KILLEEN...TEMPLE...FORT HOOD... CAMERON...ROCKDALE 1000 PM CDT TUE APR 18 2006 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE HIGH WIND WARNING AS THE BAND OF STRONGEST WINDS HAS MOVED EAST OF THE AREA. 40 TO 45 MPH MAY CONTINUE ACROSS BELL AND MILAM COUNTIES THROUGH 11 PM. $$ TXZ175-190400- /O.EXB.KFWD.HW.W.0003.000000T0000Z-060419T0400Z/ ROBERTSON- INCLUDING THE CITIES OF...HEARNE...FRANKLIN...CALVERT 1000 PM CDT TUE APR 18 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 11 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 11 PM CDT THIS EVENING. HIGH WINDS ASSOCIATED WITH DISSIPATING THUNDERSTORMS WILL OCCUR THROUGH 1100 PM ACROSS NORTHERN ROBERTSON COUNTY. WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE. SIGNIFICANT WIND DAMAGE WAS REPORTED IN ROSEBUD AT 945 PM. BREMOND APPEARS TO BE IN THE PATH OF THE STRONGEST WINDS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE ARE LIKELY. WINDS THIS STRONG CAN LEAD TO PROPERTY DAMAGE AND KNOCK DOWN TREES AND POWER LINES. SEEK A STURDY SHELTER NOW. $$ TXZ160-190400- /O.EXT.KFWD.HW.W.0003.000000T0000Z-060419T0400Z/ FALLS- INCLUDING THE CITY OF...MARLIN 1000 PM CDT TUE APR 18 2006 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 PM CDT THIS EVENING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 11 PM CDT THIS EVENING. HIGH WINDS ASSOCIATED WITH DISSIPATING THUNDERSTORMS WILL OCCUR THROUGH 1100 PM ACROSS SOUTHERN FALLS COUNTY. WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE. SIGNIFICANT WIND DAMAGE WAS REPORTED IN ROSEBUD AT 945 PM. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE ARE LIKELY. WINDS THIS STRONG CAN LEAD TO PROPERTY DAMAGE AND KNOCK DOWN TREES AND POWER LINES. SEEK A STURDY SHELTER. $$ 92
000 WWUS74 KFWD 190332 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1032 PM CDT TUE APR 18 2006 ...HIGH WIND WARNING IN EFFECT THROUGH 1100 PM FOR FALLS AND ROBERTSON COUNTIES... ...HIGH WIND WARNING IN EFFECT FOR LEON COUNTY THROUGH MIDNIGHT... .DISCUSSION...HIGH WINDS ASSOCIATED WITH DISSIPATING THUNDERSTORMS WILL OCCUR THROUGH 1100 PM ACROSS FALLS AND ROBERTSON COUNTIES. HIGH WINDS WILL MOVE INTO LEON COUNTY AFTER 1045 PM. WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE. RADAR CONTINUES TO INDICATE WINDS OF 60 TO 80 MPH AT 4000 FEET ABOVE THE SURFACE. SIGNIFICANT WIND DAMAGE HAS OCCURRED WITH THIS BAND OF WIND AS IT MOVED NORTHEAST. TXZ162-190500- /O.EXB.KFWD.HW.W.0003.000000T0000Z-060419T0500Z/ LEON- INCLUDING THE CITIES OF...BUFFALO...CENTERVILLE...JEWETT... OAKWOOD 1032 PM CDT TUE APR 18 2006 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. HIGH WINDS ASSOCIATED WITH DISSIPATING THUNDERSTORMS WILL OCCUR THROUGH MIDNIGHT ACROSS NORTHERN LEON COUNTY. WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE. SIGNIFICANT WIND DAMAGE WAS REPORTED IN ROSEBUD AND BREMOND. JEWETT AND BUFFALO APPEAR TO BE IN THE PATH OF THE STRONGEST WINDS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE ARE LIKELY. WINDS THIS STRONG CAN LEAD TO PROPERTY DAMAGE AND KNOCK DOWN TREES AND POWER LINES. SEEK A STURDY SHELTER NOW. $$ TXZ160-175-190445- /O.CON.KFWD.HW.W.0003.000000T0000Z-060419T0400Z/ FALLS-ROBERTSON- INCLUDING THE CITIES OF...MARLIN...HEARNE...FRANKLIN...CALVERT 1032 PM CDT TUE APR 18 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING. HIGH WINDS ASSOCIATED WITH DISSIPATING THUNDERSTORMS WILL OCCUR THROUGH 1100 PM ACROSS SOUTHEASTERN FALLS COUNTY AND NORTHERN ROBERTSON COUNTY. WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE. SIGNIFICANT WIND DAMAGE WAS REPORTED IN ROSEBUD AT 955 PM...AND BREMOND AT 1015 PM. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE ARE LIKELY. WINDS THIS STRONG CAN LEAD TO PROPERTY DAMAGE AND KNOCK DOWN TREES AND POWER LINES. SEEK A STURDY SHELTER. $$ 92
000 WWUS74 KFWD 190359 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1059 PM CDT TUE APR 18 2006 ...HIGH WIND WARNING FOR MILAM...ROBERTSON...AND LEON COUNTIES IN EFFECT THROUGH MIDNIGHT... .DISCUSSION...HIGH WINDS ASSOCIATED WITH DISSIPATING THUNDERSTORMS WILL OCCUR THROUGH MIDNIGHT ACROSS ROBERTSON...LEON AND MILAM. WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE. RADAR AND SPOTTER REPORTS CONTINUE TO INDICATE WINDS OF 60 TO 70 MPH. SIGNIFICANT WIND DAMAGE HAS OCCURRED WITH THIS AREA OF WIND THIS EVENING. TXZ160-190500- /O.EXP.KFWD.HW.W.0003.000000T0000Z-060419T0400Z/ FALLS- INCLUDING THE CITY OF...MARLIN 1059 PM CDT TUE APR 18 2006 ...HIGH WIND WARNING WILL EXPIRE AT 11 PM CDT THIS EVENING... THE HIGH WIND WARNING WILL EXPIRE AT 11 PM CDT THIS EVENING. THE HIGH WINDS HAVE MOVED OUT OF FALLS COUNTY AND THE WARNING WILL BE ALLOWED TO EXPIRE. $$ TXZ174-190500- /O.EXB.KFWD.HW.W.0003.060419T0400Z-060419T0500Z/ MILAM- INCLUDING THE CITIES OF...CAMERON...ROCKDALE 1059 PM CDT TUE APR 18 2006 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. HIGH WINDS ASSOCIATED WITH DISSIPATING THUNDERSTORMS WILL OCCUR THROUGH MIDNIGHT ACROSS MILAM COUNTY. WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE. WIND DAMAGE WAS REPORTED IN EASTERN MILAM COUNTY AT 1050 PM NEAR MAYSFIELD AND BRANCHVILLE. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE ARE LIKELY. WINDS THIS STRONG CAN LEAD TO PROPERTY DAMAGE AND KNOCK DOWN TREES AND POWER LINES. SEEK A STURDY SHELTER NOW. $$ TXZ175-190500- /O.EXT.KFWD.HW.W.0003.000000T0000Z-060419T0500Z/ ROBERTSON- INCLUDING THE CITIES OF...HEARNE...FRANKLIN...CALVERT 1059 PM CDT TUE APR 18 2006 ...HIGH WIND WARNING NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... HIGH WINDS ASSOCIATED WITH DISSIPATING THUNDERSTORMS WILL OCCUR THROUGH MIDNIGHT ACROSS ROBERTSON COUNTY. WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE. SIGNIFICANT WIND DAMAGE WAS REPORTED IN BREMOND AT 1015 PM. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE ARE LIKELY. WINDS THIS STRONG CAN LEAD TO PROPERTY DAMAGE AND KNOCK DOWN TREES AND POWER LINES. SEEK A STURDY SHELTER. $$ TXZ162-190500- /O.CON.KFWD.HW.W.0003.000000T0000Z-060419T0500Z/ LEON- INCLUDING THE CITIES OF...BUFFALO...CENTERVILLE...JEWETT... OAKWOOD 1059 PM CDT TUE APR 18 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... HIGH WINDS ASSOCIATED WITH DISSIPATING THUNDERSTORMS WILL OCCUR THROUGH MIDNIGHT ACROSS LEON COUNTY. WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE. SIGNIFICANT WIND DAMAGE WAS REPORTED IN ROSEBUD AND BREMOND. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE ARE LIKELY. WINDS THIS STRONG CAN LEAD TO PROPERTY DAMAGE AND KNOCK DOWN TREES AND POWER LINES. SEEK A STURDY SHELTER NOW. $$ 92
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this high wind warning went out at Apr 18, 6:08 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Apr 18, 6:08 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 608 PM CDT TUE APR 18 2006 .AVIATION... DRYLINE IS CURRENTLY SITUATED NEAR A SHERMAN...FORT WORTH... GOLDTHWAITE LINE. STORMS HAVE DEVELOPED WELL SOUTHWEST OF ACT...AND NO THUNDER OR PRECIP WAS INCLUDED IN THE TAF...BUT WILL WATCH THIS CLOSELY THE NEXT FEW HOURS. FROPA EXPECTED AT METROPLEX TAF SITES AROUND 06Z AND AT ACT BY 10Z. WINDS HAVE BEEN A LITTLE SLOWER AT SHIFTING TO THE WNW THAN PREVIOUSLY THOUGHT...BUT SHOULD COME AROUND THIS EVENING. SPEEDS WILL INCREASE TO 15 TO 25 KTS BEHIND THE FRONT. SCT TO BKN CLOUDS AROUND 050 WILL DEVELOP TOMORROW MORNING IN THE METROPLEX AND LINGER THRU THE DAY. MFVR DECK POSSIBLE AT ACT BETWEEN 07 AND 10Z...BUT THIS WILL DEPEND ON WHETHER OR NOT THE FRONT HAS MOVED THRU BY THAT TIME. /13 && .DISCUSSION... 222 PM CDT TUE APR 18 2006 ETA/NAM MODEL TRYING TO DEVELOP SOME EVENING PRECIPITATION IN THE SOUTH AND EAST WHERE MOISTURE IS A BIT DEEPER. GFS NOT BUYING OFF ON IT THOUGH. MOISTURE IS VERY SHALLOW AND DRY AIR WILL ENTRAIN INTO ANY CELLS THAT GET GOING...BUT CANNOT RULE OUT ONE OR TWO STORMS OVER THE COURSE OF THE EVENING. I HAVE PUT 10 PERCENT POPS WITH ISOLATED THUNDERSTORMS IN THOSE AREAS FOR THE EVENING PERIOD. BIT OF CU FORMING NEAR BROWNWOOD AT THIS TIME...BUT NOT SHOWING ANY SIGNS YET OF BECOMING STORMS. SPC PUT SOUTH AND EAST IN A SLIGHT RISK AREA AND IF WE DO GET A STORM THE INVERTED V SOUNDING SHOWS POTENTIAL FOR SOME DOWNBURST WINDS THIS EVENING (IF WE GET A STORM). CONVECTION IN THE MORNING WITH THE FRONT MAY PRODUCE SOME MARGINALLY SEVERE HAIL. AS THE COLD FRONT ROLLS IN OVERNIGHT CHANCES FOR RAIN IN SOUTHERN HALF INCREASE...AND THEN BY WEDNESDAY NIGHT THE OVERRUNNING SETS UP. UNSETTLED WEATHER CONTINUES THROUGH DAY SEVEN ALTHOUGH NOW GFS IS SHOWING SOME DRY PERIODS SUCH AS SUNDAY AFTERNOON AND EVENING. STILL HAVE KEPT POPS NO HIGHER THAN CHANCE DUE TO MODEL UNCERTAINTY. TEMPERATURES WILL MODERATE OVERNIGHT AND BE MORE SEASONABLE THROUGH DAY SEVEN. 84 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 64 77 56 76 / 10 10 40 30 WACO, TX 64 81 60 81 / 20 20 40 30 PARIS, TX 63 75 58 72 / 10 10 20 30 DENTON, TX 60 75 51 75 / 10 10 20 30 MCKINNEY, TX 64 76 54 76 / 10 10 40 30 DALLAS, TX 65 76 61 76 / 10 10 40 30 TERRELL, TX 65 78 58 80 / 20 20 40 30 CORSICANA, TX 65 80 61 79 / 20 20 40 30 TEMPLE, TX 65 84 60 82 / 20 20 40 30 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /84
Hazardous weather outlook, Apr 18, 5:55 PM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 555 PM CDT TUE APR 18 2006 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 555 PM CDT TUE APR 18 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT... THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT SOUTHEAST OF A PARIS...DALLAS...GOLDTHWAITE LINE. SOME OF THE STORMS COULD BECOME SEVERE...PRODUCING DAMAGING WINDS AND LARGE HAIL. DEADLY CLOUD TO GROUND LIGHTNING WILL ALSO BE A THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS MAINLY ALONG AND SOUTH OF A BRECKENRIDGE TO SULPHUR SPRINGS LINE WEDNESDAY. A FEW OF THESE STORMS COULD BE SEVERE...WITH LARGE HAIL BEING THE MAIN SEVERE WEATHER THREAT. THUNDERSTORM CHANCES WILL INCREASE ACROSS THE ENTIRE AREA WEDNESDAY NIGHT AND CONTINUE THROUGH FRIDAY. LARGE HAIL WILL BE THE MAIN THREAT...THOUGH DAMAGING WINDS WILL BE POSSIBLE ACROSS THE SOUTHERN SECTIONS. THUNDERSTORM CHANCES WILL LINGER ACROSS NORTH TEXAS THROUGH THE EARLY PART OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED TONIGHT SOUTHEAST OF A PARIS...DALLAS...GOLDTHWAITE LINE.
In the hours before
Local storm report, Apr 18, 6:00 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
600 PM CDT TUE APR 18 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL LOMETA 31.22N 98.39W
04/18/2006 E0.88 INCH LAMPASAS TX AMATEUR RADIO
NICKEL HAIL IN LOMETASpecial weather statement, Apr 18, 6:45 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 645 PM CDT TUE APR 18 2006 TXZ158-190015- BELL- 645 PM CDT TUE APR 18 2006 ...SIGNIFICANT WEATHER UPDATE... AT 645 PM CDT...WEATHER SPOTTERS AND NATIONAL WEATHER SERVICE RADAR WERE INDICATING STRONG WINDS ASSOCIATED WITH DISSIPATING THUNDERSTORMS. WINDS MAY GUST UP TO 50 MPH...WHICH MAY BE STRONG ENOUGH TO KNOCK DOWN TREES AND SIGNS. CITIES WHICH MAY EXPERIENCE STRONG WINDS INCLUDE BELTON...FORT HOOD...HARKER HEIGHTS...HOLLAND...KILLEEN...LITTLE RIVER-ACADEMY... MORGANS POINT RESORT...NOLANVILLE...ROGERS...SALADO...TEMPLE AND TROY. 92
Special weather statement, Apr 18, 8:19 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 819 PM CDT TUE APR 18 2006 TXZ158-174-190145- BELL-MILAM- 819 PM CDT TUE APR 18 2006 ...SIGNIFICANT WEATHER UPDATE... AT 819 PM CDT...WEATHER SPOTTERS AND NATIONAL WEATHER SERVICE RADAR WERE INDICATING STRONG WINDS ASSOCIATED WITH DISSIPATING THUNDERSTORMS. WINDS MAY GUST UP TO 50 MPH...WHICH MAY BE STRONG ENOUGH TO KNOCK DOWN TREES BRANCHES AND SIGNS. POWER INTERRUPTIONS MAY BE POSSIBLE. CITIES WHICH MAY EXPERIENCE THESE STRONG WINDS INCLUDE BELTON...CAMERON...HARKER HEIGHTS...HOLLAND...LITTLE RIVER-ACADEMY...MORGANS POINT RESORT...NOLANVILLE...ROCKDALE... ROGERS...SALADO...TEMPLE AND TROY.
Special weather statement, Apr 18, 8:45 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 845 PM CDT TUE APR 18 2006 TXZ158-160-174-190215- BELL-FALLS-MILAM- 845 PM CDT TUE APR 18 2006 ...SIGNIFICANT WEATHER UPDATE... WIND GUSTS IN EXCESS OF 50 MPH ARE LIKELY WITH DISSIPATING STORMS TO THE SOUTH. THE STRONGEST WINDS WILL AFFECT BELL...NORTHERN MILAM... AND WESTERN FALLS COUNTIES. IF THE WINDS INTENSIFY...A HIGH WIND WARNING MAY BE NEEDED. 25
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 6:52 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 29 min |
Nearby
High Wind Warnings in Texas, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.